Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes burning sensation with pimples on my skin? - Online Doctor Chats

Date : 05-Jan-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:how can I help you?
User:hello doctor
Doctor:Hello, please proceed with your question
User:i have got skin allergy on my face
Doctor:what kind of allergy?
User:last week i have applied one cream. that cream is not suitable for my skn. so gor allergy. its look like a pimples
User:i have applied Caladryl
Doctor:so how can I help you?
User:now its reduced.
User:but my skin is paining and i am feeling like burning sensation
Doctor:do you have any itching?
User:only burning
User:so please suggest me what can i do now?
Doctor:in this case, you should stop using that cream
User:ok i will stop
Doctor:you should take cetrizine tablet
User:for burning you are telling?
User:okay doctor
Doctor:give me a minute
Doctor:will get back to you
User:for allergy what i have to do
Doctor:Cetrizine is an anti allergy medicine
Doctor:that is why I said to take cetrizine
Doctor:that will decrease the burning sensation also
Doctor:Stop applying caldry
Doctor:instead apply lactocalamine
Doctor:wash your face three times a day with normal soap
Doctor:and if you see any redness or itching in the face then consult a skin doctor
User:am using johnsons baby soap for my face
Doctor:you can continue that
User:itching is not there
User:only burning. due to this my face is becoming re color
Doctor:I understand that you don't have itching now
Doctor:but if you get itching, then you should consult a skin doctor
Doctor:and stop caladry also
Doctor:that will cause some burning sensation
User:okay doctor
User:i will stop using caladryl
Doctor:you can apply some cold towel to your face to make the burning go away
Doctor:is there anything else I can help you with?
User:yeah am doing the same everytime
User:tmrw i will take cirizen tablet
Doctor:the tablet name is cetrizine
Doctor:take two tablets in a day
Doctor:one in the orning
User:sure i will do the same
Doctor:and one in the evening
Doctor:is there anything else?
User:how many days i should take the tablet?
Doctor:two days
User:sure doctor
User:when i can apply normal cream to my face?
Doctor:Don't apply any cream now
Doctor:let your face become normal
Doctor:and then you can try any of the mild creams like Loreal
Doctor:or lakme creams
User:i sm using vicco termeric. is that ok?
Doctor:yes, that is ok
Doctor:anything else?
User:now can i apply this cream on my face?
Doctor:wait for 5 days
Doctor:after that you can apply
User:oh ok docotor
Doctor:anything else?
User:due to winter season skin is becoming very dry.
User:along with that am feeling burning sensation
Doctor:you can apply moisturizers once this present problem is over
Doctor:till then don't apply any cream
Doctor:just wash your face with normal water 3 times a day
User:ok i can wash my face with soap know.
Doctor:anything else?
User:can i apply tomato or cucumber on my face to reduce this?
Doctor:You can apply cucumber
Doctor:tomato will not help
Doctor:instead just applying ice will reduce the burning
User:ok doctor
User:i will apply cucumber, also i will take citrizine tablet
Doctor:anything else I can help you with?
User:Thanks for your help
Doctor:you are welcome
User:i have taken Avil tablet for allergy. again if i take Citrizine nothing problem know?
Doctor:You can stop avil
Doctor:and you can take cetrizine
User:okay doctor.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor